# SDR UPS00834536

- Difficulty date: December 8, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PIREP-FUEL LEAKING FROM RH WING ***SUPPLEMENTAL MRR***     FOUND GAMA COUPLING LEAKING RT INBD WING REPAIRED COUPLING NOTE: THIS WAS ON THE DAILY EXCP AGAINST 703 WHEN IT SHOULD HAVE BEE N TAIL 801 LOG PAGE ON THIS MRR IS ON 801 VOIDED THIS AND RESUBMITTE D ON UPS00834556
